Advertisement

Mathematische Annalen

, Volume 145, Issue 3, pp 227–255 | Cite as

Group-like structures in general categories I multiplications and comultiplications

  • B. Eckmann
  • P. J. Hilton
Article

Keywords

General Category 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Berstein, I., andP. J. Hilton: Category and generalized Hopf invariants. Illinois J. Math.4, 437 (1960).Google Scholar
  2. [2]
    Eckmann, B., andP. J. Hilton: Groupes d'homotopie et dualité I, II, III. Compt. rend.246, pp. 2444, 2555, 2993 (1958).Google Scholar
  3. [3]
    Eckmann, B., andP. J. Hilton: Operators and cooperators in homotopy theory. Math. Ann.141, 1 (1960).Google Scholar
  4. [4]
    Eckmann, B., andP. J. Hilton: Homotopy groups of pairs and exact sequences. Comment. Math. Helv.34, 271 (1960).Google Scholar
  5. [5]
    Eckmann, B., andP. J. Hilton: Structure maps in group theory. Fund. Math.50, 207 (1961).Google Scholar
  6. [6]
    Hilton, P. J.: Homotopy and duality. Lecture notes. Cornell University, 1959.Google Scholar
  7. [7]
    Kan, D. M.: Adjoint functors. Trans. Am. Math. Soc.87, 294 (1958).Google Scholar
  8. [8]
    Kan, D. M.: On monoids and their dual. Bol. Soc. Math. Mex.3, 52 (1958).Google Scholar
  9. [9]
    Kurosh, A. G., A. Kh. Livshits andE. G. Shul'geifer: Foundations of the theory of categories. Uspekhi Matem. Nauk XV,6, 1 (1960).Google Scholar
  10. [10]
    Tsalenko, M. S.: On the foundations of the theory of categories. Uspekhi Matem. Nauk XV,6, 53 (1960).Google Scholar

Copyright information

© Springer-Verlag 1962

Authors and Affiliations

  • B. Eckmann
    • 1
  • P. J. Hilton
    • 2
  1. 1.Zürich
  2. 2.Birmingham

Personalised recommendations